MathSciNet Relay Station
MathSciNet bibliographic data
MR542097 (80j:54024) 54E99 (03E35 54G20)
Davies, Peter Nonperfect spaces with point-countable bases. Proc. Amer. Math. Soc. 77 (1979), no. 2, 276–278.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement